ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

October 2013 , Volume 33 , Issue 10

Select all articles

Export/Reference:

An introduction to migration-selection PDE models
Yuan Lou, Thomas Nagylaki and Wei-Ming Ni
2013, 33(10): 4349-4373 doi: 10.3934/dcds.2013.33.4349 +[Abstract](1031) +[PDF](457.9KB)
Pentagonal domain exchange
Shigeki Akiyama and Edmund Harriss
2013, 33(10): 4375-4400 doi: 10.3934/dcds.2013.33.4375 +[Abstract](862) +[PDF](819.1KB)
On the large deviation rates of non-entropy-approachable measures
Masayuki Asaoka and Kenichiro Yamamoto
2013, 33(10): 4401-4410 doi: 10.3934/dcds.2013.33.4401 +[Abstract](931) +[PDF](370.4KB)
Construction of response functions in forced strongly dissipative systems
Renato C. Calleja, Alessandra Celletti and Rafael de la Llave
2013, 33(10): 4411-4433 doi: 10.3934/dcds.2013.33.4411 +[Abstract](891) +[PDF](494.0KB)
About the unfolding of a Hopf-zero singularity
Freddy Dumortier, Santiago Ibáñez, Hiroshi Kokubu and Carles Simó
2013, 33(10): 4435-4471 doi: 10.3934/dcds.2013.33.4435 +[Abstract](991) +[PDF](3065.5KB)
Dispersive estimates for matrix Schrödinger operators in dimension two
M. Burak Erdoǧan and William R. Green
2013, 33(10): 4473-4495 doi: 10.3934/dcds.2013.33.4473 +[Abstract](1126) +[PDF](546.2KB)
Weak solutions of a gas-liquid drift-flux model with general slip law for wellbore operations
Steinar Evje and Huanyao Wen
2013, 33(10): 4497-4530 doi: 10.3934/dcds.2013.33.4497 +[Abstract](921) +[PDF](540.3KB)
Polynomial and rational first integrals for planar quasi--homogeneous polynomial differential systems
Jaume Giné, Maite Grau and Jaume Llibre
2013, 33(10): 4531-4547 doi: 10.3934/dcds.2013.33.4531 +[Abstract](1151) +[PDF](409.4KB)
A Liouville theorem of degenerate elliptic equation and its application
Genggeng Huang
2013, 33(10): 4549-4566 doi: 10.3934/dcds.2013.33.4549 +[Abstract](907) +[PDF](436.9KB)
An equivalent characterization of the summability condition for rational maps
Huaibin Li
2013, 33(10): 4567-4578 doi: 10.3934/dcds.2013.33.4567 +[Abstract](968) +[PDF](347.0KB)
Statistical stability for multi-substitution tiling spaces
Rui Pacheco and Helder Vilarinho
2013, 33(10): 4579-4594 doi: 10.3934/dcds.2013.33.4579 +[Abstract](1129) +[PDF](437.1KB)
Canard trajectories in 3D piecewise linear systems
Rafel Prohens and Antonio E. Teruel
2013, 33(10): 4595-4611 doi: 10.3934/dcds.2013.33.4595 +[Abstract](881) +[PDF](752.0KB)
Existence and uniqueness of singular solution to stationary Schrödinger equation with supercritical nonlinearity
Fouad Hadj Selem, Hiroaki Kikuchi and Juncheng Wei
2013, 33(10): 4613-4626 doi: 10.3934/dcds.2013.33.4613 +[Abstract](1128) +[PDF](414.3KB)
Persistence and global stability for a class of discrete time structured population models
Hal L. Smith and Horst R. Thieme
2013, 33(10): 4627-4646 doi: 10.3934/dcds.2013.33.4627 +[Abstract](1089) +[PDF](425.0KB)
Continuity of Hausdorff measure for conformal dynamical systems
Tomasz Szarek, Mariusz Urbański and Anna Zdunik
2013, 33(10): 4647-4692 doi: 10.3934/dcds.2013.33.4647 +[Abstract](1068) +[PDF](641.0KB)
Global asymptotic dynamics of a class of nonlinearly coupled neural networks with delays
Jui-Pin Tseng
2013, 33(10): 4693-4729 doi: 10.3934/dcds.2013.33.4693 +[Abstract](1007) +[PDF](1008.8KB)
Expansion growth, entropy and invariant measures of distal groups and pseudogroups of homeo- and diffeomorphisms
Paweł G. Walczak
2013, 33(10): 4731-4742 doi: 10.3934/dcds.2013.33.4731 +[Abstract](1148) +[PDF](352.6KB)
Zero-electron-mass limit of Euler-Poisson equations
Jiang Xu and Ting Zhang
2013, 33(10): 4743-4768 doi: 10.3934/dcds.2013.33.4743 +[Abstract](918) +[PDF](512.5KB)
Ray and heteroclinic solutions of Hamiltonian systems with 2 degrees of freedom
Guowei Yu
2013, 33(10): 4769-4793 doi: 10.3934/dcds.2013.33.4769 +[Abstract](913) +[PDF](548.5KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]